# SDR SWI2025F01874

- Difficulty date: September 12, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT TRACK 1-1 UNDERSIDE HAS GROOVES/WEAR.  BLENDED AND TREATED THE WEAR/GROOVES ON THE UNDERSIDE OF THE LT WING SLAT TRACK 1-1 PER REO 690-57-42-1328 REV--. ALL STEPS OF THE REO COMPLIED WITH. SKYCARD 51-900-1002-SKY COMPLIED WITH.
